# SDR AWXA200200908

- Difficulty date: September 21, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 32,097 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2958
- Condition: Discharged
- Location: Cabin
- Part time: 6,562 hours, 2,545 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING TEST OF EMERGENCY LIGHTING SYSTEM THE TEST FAILED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD.
